Publicações
Ano     Titulo    Membro     Limpar  
Ano Titulo Publicação
 

On the ranks of certain monoids of transformations that preserve a uniform partition 
Fernandes, Vítor Hugo; Quinteiro, Teresa M.

A publicar em Communications in Algebra (DOI:10.1080/00927872.2012.720322)
(Artigo em Revista Científica Internacional com arbitragem)
 

Simplified conditions for type-I and type-II monoids 
Hollings, Christopher

A publicar em Acta Scientiarum Mathematicarum (Szeged)
(Artigo em Revista Científica Internacional com arbitragem)
 

Canonical extensions of distributive lattices and the profinite completions of their semilattice reducts 

A publicar em Houston J. Math.
(Artigo em Revista Científica Internacional com arbitragem)
 

Taylor´s Modularity Conjecture Holds for Linear Idempotent Varieties 
Bentz, Wolfram; Sequeira, Luís

A publicar em Algebra Universalis
(Artigo em Revista Científica Internacional com arbitragem)
 

Malcev presentations for subsemigroups of direct products of coherent groups 
Cain, Alan J.

A publicar em Journal of Pure and Applied Algebra
(Artigo em Revista Científica Internacional com arbitragem)
 

Maximal subgroups of free idempotent generated semigroups over the full transformation monoid 
Gray, Robert; Ruskuc, N.

A publicar em Proceedings of the London Mathematical Society
(Artigo em Revista Científica Internacional com arbitragem)
 

On Maximal Subgroups of Free Idempotent Generated Semigroups 
Gray, Robert; Ruskuc, N.

A publicar em Israel Journal of Mathematics
(Artigo em Revista Científica Internacional com arbitragem)
 

Characterizing translations on groups by cosets of their subgroups 
Horvath, Gabor; Mayr, P.; Pongracz, Andras

A publicar em Com. Algebra
(Artigo em Revista Científica Internacional com arbitragem)
 

Deciding Conjugacy in Thompson's Group F in Linear Time 
Belk, James; Hossain, Nabil; Matucci, Francesco; McGrail, Robert

A publicar em Proceedings of SYNASC 2013 - International Symposium on Symbolic and Numeric Algorithms for Scientific Computing
(Comunicação em Actas de Conferência com arbitragem)
 

Constructive membership testing in black-box classical groups 
Ambrose, Sophie; Murray, Scott; Praeger, Cheryl E.; Schneider, Csaba

A publicar em Proceedings of The Third International Congress on Mathematical Software
(Comunicação em Actas de Conferência com arbitragem)
 

The ranks of ideals in various transformation monoids 
Ping Zhao; Fernandes, Vítor Hugo

A publicar em Communications in Algebra
(Artigo em Revista Científica Internacional com arbitragem)
 

Set-homogeneous Directed Graphs 
Gray, Robert; Macpherson, D.; Praeger, C. E.; Royle, G.

A publicar em Journal of Combinatorial Theory, Series B
(Artigo em Revista Científica Internacional com arbitragem)
 

Functorial properties of the microsupport and regularity for ind-sheaves 
Martins, Ana Rita

A publicar em Mathematische Zeitschrift
(Artigo em Revista Científica Internacional com arbitragem)
 

The Bergman property for semigroups 
V. Maltcev; N. Ruskuc; Mitchell, James D.

A publicar em J. London Math. Soc.
(Artigo em Revista Científica Internacional com arbitragem)
 

Dualizability of Automatic Algebras 
Bentz, Wolfram; Davey, Brian; Pitkethly, Jane; Willard, Ross

A publicar em Journal of Pure and Applied Algebra
(Artigo em Revista Científica Internacional com arbitragem)
 

Semigroups of transformations with restricted range 
Fernandes, Vítor Hugo; Sanwong, Jintana

A publicar em Algebra Colloquium
(Artigo em Revista Científica Internacional com arbitragem)
 

Centralizers in R.Thompson's group V_n 
Bleak, Collin; Bowman, Hannah; Gordon, Alison; Graham, Garrett; Hughes, Jacob; Matucci, Francesco; Sapir, Eugenia

A publicar em Groups, Geometry and Dynamics
(Artigo em Revista Científica Internacional com arbitragem)
 

Conjugacy and Dynamics in Thompson's groups 
Belk, James; Matucci, Francesco

A publicar em Geometriae Dedicata
(Artigo em Revista Científica Internacional com arbitragem)
2015 

Finite Grobner–Shirshov bases for Plactic algebras and biautomatic structures for Plactic monoids 
Gray, Robert; Cain, Alan; Malheiro, António

Journal of Algebra, Vol 423 (2015), 37 - 53
(Artigo em Revista Científica Internacional com arbitragem)
2015 

On functions with a unique identification minor 
Lehtonen, Erkko

Order, (2015), DOI:10.1007/s11083-015-9352-1
(Artigo em Revista Científica Internacional com arbitragem)
 
FCT - Fundação para a Ciência e a Tecnologia